MathSciNet Relay Station
MathSciNet bibliographic data
MR2519382 57M15 (05A99 05D99 57Q99 91B64)
Jerše, Gregor; Mramor Kosta, Neža Ascending and descending regions of a discrete Morse function. Comput. Geom. 42 (2009), no. 6-7, 639–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement